# SDR AALA2020012319006

- Difficulty date: January 19, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A321-231
- Aircraft serial: 6783
- Aircraft time: 14,454 hours, 5,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY EMERGENCY POWER SUPPLY 13WL FAULT. MAINTENANCE REPLACED BATTERY 13WL PER AMM 33-51-38.
